I have been tapering off of Lexapro, which i had been taking for a few years. I should be menstruating soon, but it is getting here a bit late. I have been experiencing the familiar "brain zaps" associated with withdrawal, but I also feel nauseous. I've heard elsewhere that nausea can be a side effect of withdrawal, but I just want to be sure I'm not pregnant. I might go get a test anyway if it doesn't come in the next few days. I have no other symptoms of pregnancy (no fatigue, none of the general "pregnant feeling," no swollen breasts or significant change in appetite), and I don't think it would have been long enough after implantation for me to experience "morning sickness;" I'm just worried.
Can withdrawal from an SSRI make your period late?
- 11 May 2010 by alassinsane
- 1 Oct 2012
- lexapro, menstrual pms, pregnancy, withdrawal
Added 12 May 2010:
Also: My boyfriend and I live 4 hours from each other, so the number of times a pregnancy could have occurred is limited. We also use a condom every time; I was on birth control at one point but I stopped taking it because I felt so much happier without it.
This question has also been asked and answered here: Lexapro Withdrawal Symptoms?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Dec 2013 • 1 answer
Posted 17 May 2014 • 2 answers
Posted 27 Jun 2014 • 2 answers
Posted 13 Oct 2014 • 1 answer
Posted 22 Jun 2015 • 1 answer